# SDR 95ZZZX1340

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: SB15002
- Condition: Worn
- Location: T/R Head
- Part time: 1,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE HAD METAL REMOVED, APPROXIMATELY .0625 INCH WIDE BY .1875 INCH LONG.  OUTER RACE HAD SMALL INDENTATIONS FROM BALL BEARINGS WITH NO METAL REMOVAL.  BALL BEARINGS APPEARED NORMAL.  SIKORSKY AIRCRAFT SAID THIS IS CAUSED FROM LACK OF PROPER LUBRICATION.  HAVE INSTRUCTED CREWS TO PURGE BEARINGS IAW SIKORSKY MM.
